MathSciNet Relay Station
MathSciNet bibliographic data
MR2344824 30C45 (30C50)
Choi, Jae Ho; Kim, Yong Chan; Sugawa, Toshiyuki A general approach to the Fekete-Szegö problem. J. Math. Soc. Japan 59 (2007), no. 3, 707–727.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement